A member asked:
Disclaimer

my 42 year old d.aughter was given prolamine iodine by her physician. she has develoded a bright red flat rash on her face especially her forehead. ?

1 doctor answer
Dr. David Geffner
53 years experience Endocrinology
Why given it?: There is no i deficiency in this country; no need for all that extra i. She could be having an allergic skin reaction. Ask a real endocrinologist to see her.
Answered on Nov 26, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Try our other forum: You have posted on our free, public, informational forum, where doctors do not see patient charts nor provide medical care. Try a private consultation ... Read More
A 2-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Not via this forum: You have posted on our free, public, informational forum, where doctors do not see patient charts nor give medical advice. Try a private consultation ... Read More
A 35-year-old female asked:
Dr. Mark Diamond
45 years experience Pediatrics
Be Seen: Hard to tell, but should be easy to diagnose once seen by the pediatrician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month